# SDR QXEA0002280

- Difficulty date: August 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 31,790 hours, 38,828 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: 18084932
- Condition: Contaminated
- Location: Cockpit Acm
- Component: Acm, Garrtt
- Component part number: 2046002
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - CREW REPORTED SLIGHT BURNT OIL SMELL COMING FROM THE FLIGHT COMPARTMENT ACM.  REMOVED AND REPLACED FLIGHT COMPARTMENT CONDENSATION BAG.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
